TITLE

PED, neovascular AMD associated with RPE tears after anti-VEGF injections

AUTHOR(S)
Linnehan, Robert
PUB. DATE
January 2017
SOURCE
Ocular Surgery News;1/25/2017, Vol. 35 Issue 2, p20
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article reports that according to a Korean study neovascular age-related macular degeneration and fibrovascular pigment epithelial detachment are the risks associated with retinal pigment epithelium tearsafter intravitreal ranibizumab injections are given.
ACCESSION #
120955020

 

Related Articles

  • Long-term visual outcome of pigment epithelial tears in association with anti-VEGF therapy of pigment epithelial detachment in AMD. Gutfleisch, M.; Heimes, B.; Schumacher, M.; Dietzel, M.; Lommatzsch, A.; Bird, A.; Pauleikhoff, D. // Eye;Sep2011, Vol. 25 Issue 9, p1181 

    PurposeRetinal pigment epithelium (RPE) tears may develop as a complication after anti-VEGF (vascular endothelial growth factor) treatment for pigment epithelial detachments (PEDs) in exudative age-related macular degeneration (AMD). This retrospective study analyses best-corrected visual acuity...

  • Full thickness macular hole case after intravitreal aflibercept treatment. Yuji Oshima; Apte, Rajendra S.; Shintaro Nakao; Shigeo Yoshida; Tatsuro Ishibashi // BMC Ophthalmology;2015, Vol. 15 Issue 1, p1 

    Background: The pathogenesis of macular hole formation is widely accepted as a tractional force at the vitreo-retinal interface in fovea. We report a case of macular hole after intravitreous aflibercept injection for age-related macular degeneration (AMD) associated with contraction of the...

  • Immediate loss of vision due to retinal pigment epithelial tear after anti-angiogenesis treatment of pigment epithelial detachment. Cornish, Kurt Spiteri; Harvey, Robert // Digital Journal of Ophthalmology;2011, Vol. 17, p38 

    Intravitreal injection of ranibizumab, an antivascular endothelial growth factor (VEGF) drug, is currently the primary treatment for wet age-related macular degeneration (AMD) in the UK. Use of ranibizumab for the treatment of isolated pigment epithelial detachments (PEDs) without the presence...

  • Pigment epithelial tears after ranibizumab injection in polypoidal choroidal vasculopathy and typical age-related macular degeneration. Shin, Joo; Choi, Moonjung; Chung, Byunghoon; Byeon, Suk // Graefe's Archive of Clinical & Experimental Ophthalmology;Dec2015, Vol. 253 Issue 12, p2151 

    Purpose: The purpose of the study was to compare the rates and characteristics of retinal pigment epithelial (RPE) tears between typical exudative age-related macular degeneration (tAMD) and polypoidal choroidal vasculopathy (PCV) after injection of intravitreal ranibizumab (IVR). Methods: In...

  • Imaging characteristics of neovascular pigment epithelial detachments and their response to anti-vascular endothelial growth factor therapy. Punjabi, Omar S.; Huang, Joyce; Rodriguez, Lina; Lyon, Alice T.; Jampol, Lee M.; Mirza, Rukhsana G. // British Journal of Ophthalmology;Aug2013, Vol. 97 Issue 8, p1024 

    Purpose To evaluate the imaging characteristics of macular neovascular pigment epithelial detachments (PEDs) and their response to anti-vascular endothelial growth factor (VEGF) therapy. Methods Patients with exudative age-related macular degeneration (AMD), idiopathic polypoidal choroidal...

  • Ranibizumab.  // Reactions Weekly;5/19/2007, Issue 1152, p22 

    The article describes the case of a 78-year-old woman with age-related macular degeneration (AMD) and associated pigment epithelium detachment (PED) who developed a retinal pigment epithelium (RPE) tear after administration of intravitreal ranibizumab. She presented with decreased vision in her...

  • Retinal Pigment Epithelial Tear Following Bevacizumab For Exudative Age-Related Macular Degeneration: An OCT Follow-Up. Çakir, Mehmet; Çekiç, Osman; Yilmaz, Ö. Faruk // Retina-Vitreus/Journal of Retina-Vitreous;Dec2009, Vol. 17 Issue 4, p288 

    We report a case of retinal pigment epithelial (RPE) tear occurred after intravitreal bevacizumab injection for serous pigment epithelial detachment (PED) from neovascular age-related macular degeneration. An 80-year-old woman who underwent 1.25 mg intravitreal bevacizumab treatment for serous...

  • Bevacizumab.  // Reactions Weekly;4/26/2008, Issue 1199, p12 

    The article describes cases of patients with neovascular age-related macular degeneration (AMD) who developed retinal pigment epithelial (RPE) tears following treatment with intravitreal bevacizumab. Aside from bevacizumab, patients in this cases also received triamcinolone injections and...

  • Ranibizumab.  // Reactions Weekly;5/5/2007, Issue 1150, p19 

    The article describes case reports of two patients with age-related macular degeneration (AMD) and associated pigment epithelium detachment (PED) who developed a retinal pigment epithelium (RPE) tear after administration of intravitreal ranibizumab. The first patient, a 78-year-old man,...

  • Pegaptanib.  // Reactions Weekly;11/17/2007, Issue 1178, p29 

    The article presents a case report of six elderly patients who developed retinal pigment epithelial (RPE) tears after receiving intravitreal injection of pegaptanib for age-related macular degeneration. It says that all patients with progressive occult choroidal neovascularization (CNV) and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics